# SDR COMA0010075

- Difficulty date: May 11, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Aircraft time: 21,145 hours, 22,062 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12022670001
- Condition: Cracked
- Location: Cockpit
- Part time: 21,145 hours, 22,062 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 5310-121-01I, THE LT COCKPIT FLOOR SUPPORT AT FRAME 13 WAS FOUND TO BE CRACKED.  THE DAMAGED PART WAS REPAIRED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND EMBRAER REPAIR EST-145-/96.
